# SDR UALA2011011700283

- Difficulty date: January 16, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,288 hours, 8,841 cycles
- Engine: Pwa PW4090
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: C12349AD03
- Part serial: 5
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACRID ODOR IN COCKPIT FOR APPROX 5 MINUTES, PRINTER FOUND DEFECTIVE. REPLACED ACRID PRINTER. OPS NORMAL.
